Jump to content

Photo
Accutane

Oratane Question



No replies to this topic

#1 RomeoBrown

RomeoBrown

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 27-September 12

Posted 15 May 2013 - 05:46 AM

Hi all,

 

I am a 21 year old male with a persistent case of mild to moderate acne which has never really been fully suppressed with antibiotics or topical creams. My dermatologist has prescribed me with 20MG of Oratane along with my usual dose of Antibiotics which is 600mg of Trimethoprim (not Bactrim). After 6 weeks I plan to bump up to 40MG and will be on Oratane anywhere from 6-9 months.

 

Currently i'm on day 8 and for the past few days I have been having some form of stomach discomfort. It isn't really a pain more the feeling that I need to pass gas (which I have been doing)/extremely mild cramping, my bowel movements have been normal and stool density/colour is nothing out of the ordinary. The discomfort is most noticed when i'm stationary and doesn't seem to bother me during the day when i'm up and about.

 

Do you guys think this could be the antibiotics and isotretinoin combo? Any input would be great.

 

Thanks in advance :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users